# SDR FDEA201003240988

- Difficulty date: March 24, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 65256415
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE INSIDE RT ELEVATOR PANEL 9405.  REMOVED CRACKED ZEE STIFFENER, FABRICATED NEW ZEE STIFFENER USING 2024T-3 .032 PO NR 9009378 DIMS 18 INCH BY 2.5 INCH, LOCATED, DRILLED AND INSTALLED IAW BOEING 727 SERVICE BULLETIN 55-26 AND SRM 51-30-02.
